# SDR AALA960353

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT CHECK, EMREGENCY EXIT LIGHTS AT PASSENGER SEAT 20B FOUND INOPERATIVE.  REPAIRED BROKEN EMERGENCY EXIT LIGHT WIRE AT PASSENBER SEAT 20B.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
